RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 177–189 (Mi fpm1846)  

On projectively fully transitive Abelian groups

A. R. Chekhlov

Tomsk State University

Abstract: A description of projectively fully transitive groups is presented in classes of divisible groups, mixed split groups, and separable and vector torsion-free groups.

Full text: PDF file (169 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: A. R. Chekhlov, “On projectively fully transitive Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019), 177–189

Citation in format AMSBIB
\Bibitem{Che19}
\by A.~R.~Chekhlov
\paper On projectively fully transitive Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 177--189
\mathnet{http://mi.mathnet.ru/fpm1846}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1846
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020